Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: US ENDOSCOPY ROTH NET; SNARE, FLEXIBLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
US ENDOSCOPY ROTH NET; SNARE, FLEXIBLE
Model Number
00711057
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
08/28/2018
Type of Reportable Event
Malfunction
Event or Problem Description
During esophagogastroduodenoscopy (egd) for foreign body removal, the physician was attempting to remove the foreign body specimen when the netting broke away from the looping.Event was rectified, however on second attempt the same occurred again.
New Search
Submit an Adverse Event Report
Brand Name
ROTH NET
Common Device Name
SNARE, FLEXIBLE
Manufacturer
(Section D)
US ENDOSCOPY
5976 heisley rd
mentor OH 44060
MDR Report Key
7929365
Report Number
7929365
Device Sequence Number
2270102
Product Code
FDI
UDI-Device Identifier
00816765010891
UDI-Public
(01)00816765010891
Combination Product (Y/N)
N
Initial Reporter State
PA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
09/27/2018
Report Date
(Section F)
09/27/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
00711057
Device Catalogue Number
00711057
Device Lot Number
1606764
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
10/03/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
09/27/2018